Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Modified mini finite element for the stokes problem in R-2 or R-3

Kim, Y; Lee, Sungyunresearcher, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.12, no.2-3, pp.261 - 272, 2000

2
Stable nonconforming methods or the Stokes problem

Cha, YJ; Lee, MY; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.114, no.2-3, pp.155 - 174, 2000-09

3
A modified boundary integral method on open arcs in the plane

Yun, BI; Lee, Sungyunresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.31, no.11, pp.37 - 43, 1996-06

4
A piecewise linear quadrature of Cauchy singular integrals

Kim, P; Lee, Sungyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.95, no.1-2, pp.101 - 115, 1998-08

rss_1.0 rss_2.0 atom_1.0